# SDR DALA2023091107409

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 22,576 hours, 8,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9125980) DURING SVC CHECK FOUND EMERGENCY LIGHTS AT L1 DOOR INOP. REMOVED AND REPLACED ASSOCIATED EMERGENCY LIGHT BATTERY PACK PER BOEING B737 AMM 33-51.
